MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; DENTAL IMPLANT

DENTIUM USA SUPERLINE; DENTAL IMPLANT
Model Number FX6008SWC
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx6008swc was removed on (b)(6) 2018 due to failure to osseointegrate 1 month and 17 days after implantation.The patient has no significant medical history.The patient recovered without complications.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key7660998
Report Number3005503242-2018-00104
Device Sequence Number175967
Product Code DZE
UDI-Device IdentifierD755FX6008SWC0
UDI-PublicD755FX6008SWC0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date07/10/2024
Device Model NumberFX6008SWC
Device Catalogue NumberFX6008SWC
Device Lot NumberG06RA992S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR